AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Basic Almost-Poised Hypergeometric Series
Chu Wenchang, Dalian University of Technology, People's Republic of China
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1998; 99 pp; softcover
Volume: 135
ISBN-10: 0-8218-0811-7
ISBN-13: 978-0-8218-0811-5
List Price: US$45
Individual Members: US$27
Institutional Members: US$36
Order Code: MEMO/135/642
[Add Item]

Request Permissions

This work is dedicated to extensive research on basic almost-poised hypergeometric series. Approximately 200 formulas are established. Their applications to bilateral series, \(q\)-Clausen formulae, and Rogers-Ramanujan identities are provided.

Readership

Graduate students, research mathematicians, computer scientists and physicists working in special functions, combinatorics, and theoretical physics.

Table of Contents

  • Introduction
  • Basic almost poised series
  • The \(q\)-Whipple transformations
  • Bilateral almost-poised evaluations
  • The Rogers-Ramanujan identities
  • The \(q\)-Clausen-Orr-formulae
  • Appendix: Mathematica program
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia